Record number :
934633
Title of article :
Wellposedness for the fourth order nonlinear Schrödinger equations
Author/Authors :
Chengchun Hao، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2006
Pages :
20
From page :
246
To page :
265
Abstract :
We study the local smoothing effects and wellposedness of Cauchy problem for the fourth order nonlinear Schrödinger equations in 1D i∂tu = ∂4 xu +P ∂α x u |α| 2, ∂α x ¯u |α| 2 , t,x∈ R, where P(·) is a polynomial excluding constant or linear terms. © 2005 Elsevier Inc. All rights reserved
Keywords :
Cauchy problem , Wellposedness , Smoothing effects , Fourth order nonlinear Schr?dinger equations
Journal title :
Journal of Mathematical Analysis and Applications
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2006
Link To Document :
بازگشت